Edge Imbalance Sequences and Their Graphicness: [preprint]

Show simple item record

dc.contributor.author Kozerenko, Sergiy
dc.date.accessioned 2019-06-25T15:01:21Z
dc.date.available 2019-06-25T15:01:21Z
dc.date.issued 2019
dc.identifier.citation Kozerenko S. Edge Imbalance Sequences and Their Graphicness / Kozerenko Sergiy // Journal of Advanced Mathematical Studies. - 2019. - Vol. 12, No. 1. - P. 50-62. en_US
dc.identifier.issn 2065-3506
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/16073
dc.description.abstract The main focus of combinatorial dynamics is put on the structure of periodic points (and the corresponding orbits) of topological dynamical systems. The first result in this area is the famous Sharkovsky’s theorem which completely describes the coexistence of periods of periodic points for a continuous map from the closed unit interval to itself. One feature of this theorem is that it can be proved using digraphs of a special type (the so-called periodic graphs). In this paper we use Markov graphs (which are the natural generalization of periodic graphs in case of dynamical systems on trees) as a tool to study several classes of maps on trees. The emphasis is put on linear and metric maps. en_US
dc.language.iso en en_US
dc.subject Markov graphs en_US
dc.subject Sharkovsky’s theorem en_US
dc.subject maps on trees en_US
dc.subject article en_US
dc.subject preprint en_US
dc.title Edge Imbalance Sequences and Their Graphicness: [preprint] en_US
dc.type Article en_US
dc.type Preprint en_US
dc.status first published en_US
dc.relation.source Journal of Advanced Mathematical Studies. - 2019. - Vol. 12, No. 1 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account